MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALL SILICONE CATHETER; FOLEY CATHETER (SILICONE)

C.R. BARD, INC. (COVINGTON) -1018233 ALL SILICONE CATHETER; FOLEY CATHETER (SILICONE)
Model Number 319416AM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter failed during code blue.No medical intervention was reported.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d1, d4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted 3 photo samples were received showing the packaging and foley catheter.Visual evaluation noted that the catheter was broken in half about halfway down the catheter's shaft.This failed to meet specifications per the standard which states no holes, rips, or cracks in components are allowed.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be incorrect material formulation.The lot number is unknown therefore the device history record could not be reviewed.The product family for this silicone foley catheter product is unknown.Therefore, bd is unable to determine the associated labeling to review.Although the product family is unknown, the silicone foley catheter ifus are found to be adequate based on past reviews.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ALL SILICONE CATHETER
Common Device Name
FOLEY CATHETER (SILICONE)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10223758
Report Number1018233-2020-04226
Device Sequence Number2889881
Product Code EZL
UDI-Device Identifier00801741024450
UDI-Public(01)00801741024450
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319416AM
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/11/2020
08/13/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/03/2020
09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1